# SDR 20010511CW013

- Difficulty date: April 24, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N5116
- Make and model: Cessna 750
- Aircraft serial: 7500019
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 90032
- Part serial: 066
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW STATED RIGHT HAND WINDSHIELD HEAT INOPERATIVE.  TROUBLESHOT TO FAULTY LEFT HAND ALTERNATOR.  UPON ALTERNATOR REMOVAL, NOTICED THAT THE COOLING FAN BLADES ON THE ALTERNATOR WERE ALL BROKEN OFF.
